# SDR AWXA9900321

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Module
- Part number: 65446915
- Condition: Failed
- Location: Rt Mlg
- Part time: 46,871 hours
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON FINAL, LOWERED LANDING GEAR, DID NOT GET GREEN LIGHTS BUT RED.  CYCLED GEAR WITH SAME RESULTS.  MANUALLY EXTENDED RT GEAR AND GOT GREEN LIGHT, LANDED NORMALLY.  REMOVED AND REPLACED RT MLG HYDRAULIC MODULE, LK AND OPS CHECK GOOD.
